# SDR SWAA2024082014806

- Difficulty date: July 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS927 TO BS 947 AND RBL 21 AT AFT CARGO COMPARTMENT 2024-453344<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 147A7500 SHEET 39 REV- SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA927 TO STA947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 147A7500 SHEET 39 REV-  SEE INDIVIDUAL SIGN-OFF BELOW.
